# SDR ASAA2015020410584

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 42,575 hours, 16,315 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER STA 128.50.  CRACK IS APPROXIMATELY 1' IN LENGTH LOCATED 10' FORWARD OF THE REAR SPAR.  MARKED ON ACFT.  ACFTT GROUNDED.  REMOVED DAMAGE MATERIAL ID FOR DOUBLER 2024T3, .100, PO 808272.1 AND FILLER 2024T3, .063, PO 823655.1 FABBED LOCATED DRILLED DEBURRED AND COUNTERSUNK IAW SRM 55-10-01-2R-11 ALODINED AND PRIMED IAW SRM 51-20-01 INSTALLED DOUBLER AND FILLER IAW SRM 55-10-01-2R-11 AND PAINTED IAW AMM 51-21-73-870-801.
